Electron. J. Differential Equations, Vol. 2019 (2019), No. 07, pp. 1-11.

Regularity criteria for weak solutions to the 3D Navier-Stokes equations in bounded domains via BMO norm

Jae-Myoung Kim

We study three-dimensional incompressible Navier-Stokes equations in bounded domains with smooth boundary. We present regularity criteria of weak solutions to this equation via the BMO norm.

Submitted March 27, 2018. Published January 17, 2019.
Math Subject Classifications: 35Q30, 35B65, 30H3.
Key Words: Navier-Stokes equation; regularity criteria; BMO space.

Show me the PDF file (244 KB), TEX file for this article.

Jae-Myoung Kim
Center for Mathematical Analysis and Computation
Yonsei University
Seoul, Korea
email: cauchy@naver.com

Return to the EJDE web page